4 doctors weighed in:
About a week ago I was hospitalized for 3 days due to having an allergic reaction to ibroprophin. I have noticed that my right hand us shaking. ?
4 doctors weighed in

Dr. Steven Machtinger
Internal Medicine - Allergy & Immunology
1 doctor agrees
In brief: Medication reaction?
Shaking may be due to using medications to control the allergic reaction and as such is not a serious problem. Shaking (tremors) should resolve within 48 hours after stopping these medications.
If you are off all medications for your allergic reaction and are still having tremors then something else is going on. See your doctor.

In brief: Medication reaction?
Shaking may be due to using medications to control the allergic reaction and as such is not a serious problem. Shaking (tremors) should resolve within 48 hours after stopping these medications.
If you are off all medications for your allergic reaction and are still having tremors then something else is going on. See your doctor.
Dr. Steven Machtinger
Dr. Steven Machtinger
Thank
Dr. Albert Pizzo
Family Medicine
1 doctor agrees
In brief: Hand shaking
This is not normal.
Report this to your physicians to get checked out.

In brief: Hand shaking
This is not normal.
Report this to your physicians to get checked out.
Dr. Albert Pizzo
Dr. Albert Pizzo
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors